# SDR IPXA10162615

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Engine: Pwa PW4158
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CREW ENTRY DOOR HAS EMERGENCY OPS PRELOAD SPRING UNIT LOOSE AT FITTING EYE END GIMBAL ASSY SHEARED.  DEFERRED IAW MEL 52-11-01-3 AND EO A300-5210-39658-A.  ACCOMPLISHED DMP PROCEDURES 52-11-01-3.  ASSIGNED NR 434583. PLACARD INSTALLED. (OPEN)
